# SDR TWAA0003104

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FWD RT CABIN SERVICE DOOR STRUCTURE WITH CRACK, APPROX 6 INCHES LONG, UNDER AND EMITTING FROM THE FWD LOWER STOP CASTING.  REPLACED CRACKED DOOR SECTION PER PRINT NUMBER 65-56150 AND SRM FASTENER SUBSTITUTION 51-30-02.
